# SDR SIMA2020012016004

- Difficulty date: January 16, 2020
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N255NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000664
- Aircraft time: 7,151 hours, 4,706 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AML 4212922 /2 TDMI 055T5310 LH FUSELAGE SKIN DENT BETWEEN FR 11-12, STR 4L-5L ERS-EJ-53DF-2993 PTC PERMANENT REPAIR.-C/A-INSTALLED REPAIR DOUBLER AND FILLER ON LH FUSELAGE SKIN BETWEEN FR 11-12, STR 4L-5L IAW ERS-EJ-53DF-2993R3 PTC PERMANENT REPAIR..
